Some non-existence results for distance-j ovoids in small generalized polygons

Anurag Bishnoi, Ferdinand Ihringer

Research output: Contribution to journalArticlepeer-review

Abstract

We give a computer-based proof for the non-existence of distance-2 ovoids in the dual split Cayley hexagon H(4)D. Furthermore, we give upper bounds on partial distance-2
ovoids of H(q)D for q ∈ {2,4}.
Original languageEnglish
Pages (from-to)157-161
JournalContributions to Discrete Mathematics
Volume12
Issue number1
DOIs
Publication statusPublished - 2017
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some non-existence results for distance-j ovoids in small generalized polygons'. Together they form a unique fingerprint.

Cite this